# SDR REXA2022103102337

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH67033793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H SPLICE AT F.S.629 STRINGER 26L IS CORRODED	REPAIRED JOINT SPLICE (H SPLICE) AT F.S.629 IAW MHIRJ REO 690-53-31-670
